# SDR AALA200803178

- Difficulty date: December 23, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT PLACARD AT LEFT AFT OVERWING IS DAMAGED.  REPLACED PLACARD AT LEFT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
